# SDR USAA2011041591504

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 55,400 hours, 38,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C377642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - CRACK ON FRAME WEB EXISTING DOUBLER AT BS 303.9, S17L.  REPLACED FRAME WEB DOUBLER AT BS 303.9, S17L IAW EO 5311-01025.
